Oscillation Criteria for Certain Even Order Neutral Delay Differential Equations with Mixed Nonlinearities
Zhen-Lai Han,
Yi-Bing Sun,
Yan Zhao and
Dian-Wu Yang
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
We establish some oscillation criteria for the following certain even order neutral delay differential equations with mixed nonlinearities: where is even integer, and Our results generalize and improve some known results for oscillation of certain even order neutral delay differential equations with mixed nonlinearities.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/629074.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/629074.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:629074
DOI: 10.1155/2014/629074
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().